# SDR RRXA001091

- Difficulty date: December 12, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Aircraft: N950R
- Make and model: Doug DC-8-63F
- Aircraft serial: 45903
- Aircraft time: 65,121 hours, 26,355 cycles
- Engine: Pwa JT3D7
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Part number: 563883
- Part serial: 153780
- Condition: Stalled
- Location: Nr 3 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT WITH ENGINE ANTI-ICE ON NR 3 ENG COMPRESSOR STALLED, OIL PRESSURE WAS 59 PSI.  DURING B-CHECK INSP FOUND PRBC LOCKED UP.  REMOVED AND REPLACED PRBC IAW 75-30-3.  BORESCOPE NR 3 ENG IAW DC-8 MM 72-00 431453082, PRBC CHECKS GOOD, NO COMPR STALL ON ENG RUN.
